# SDR 95ZZZX6169

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N18929
- Make and model: Beech 76
- Aircraft serial: ME6
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel
- Part number: 105420000191
- Condition: Cracked
- Location: Rud Bar Attach
- Part time: 3,497 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, KEEL WAS FOUND CRACKED AT RUDDER BAR ATTACH POINTS.  KEEL WAS REPLACED AND ACFT RETURNED TO SERVICE.  SUGGEST CLOSE INSPECTION OF THIS AREA AT INSPECTIONS.  POSSIBLE REINFORCEMENT IS SUGGESTED.
